# SDR C2XA02TY166

- Difficulty date: November 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575183003
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2-C INSPECTION,  THE NR 1 ENGINE INLET INNER SKIN WAS FOUND PROTRUDING ON AFT SIDE OF SKIN AT 4:00 AND 10:00 O`CLOCK POSITIONS. MAINT. MEASURED THE PROTRUDING SKINS ON THE AFT SIDE .THEY RECONTOURED THE AFFECTED AREA TO THE ORIGINAL SHAPE AND PERFORMED NDI; NO CRACKS NOTED, APPLIED SEALANT, ALODINED, PRIMED AND PAINTED IAW GST 3274/02 AND CPM 51-21-04-05-06. ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED. UPON COMPLETION OF ALL WORK.
